# SDR CALA9900966

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83872
- Make and model: Doug DC-9-82
- Aircraft serial: 49120
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: SB93201894
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN RT MLG DOOR.  THE DOOR WAS REMOVED AND REPLACED IAW MM 32-10-0.
